# SDR FDEA202208292096

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 595 L42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE SPECIAL/NONROUTINE MAINTENANCE FORM N00314, TO INSPECT STATION 595   BULKHEAD FOUND FUSELAGE NO.1 AIRCON BAY AFT BULKHEAD STATION 595 APPROXIMATE   LONGERON NO.42 SUSPECTED CRACK.  FUSELAGE STATION 595 BULKHEAD NO.1 AIRCON BAY CRACKED AT DOUBLER AND WEB   CARRIED OUT REPAIR IN ACCORDANCE WITH EA#1-5310-T0370285 PART 1 AND PART 2.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
